Skip to main content

Ad1

Loading
3:00 PM
  1. Registration
    Indiana Convention Center
    240 mins
  2. SCBA Fit Testing
    Indiana Convention Center, Room 111
    240 mins

    3:00 PM - 7:00 PM

    Fit testing is encouraged for all students attending an IDLH (Live Fire) class.

    Sponsored by:  3M Scott Fire & Safety

    LEARN MORE

7:30 PM
  1. Women in Fire Networking Event
    JW Marriott, White River Ballrooms B-D, 10 S. West Street
    120 mins

    This informal gathering will give conference attendees, presenters, and special guests a chance to get to know one another before the week of classes, networking, and hard work! Women in Fire President Chief Toni Washington, along with other members of the Women in Fire Board, will be available to answer any questions about the week’s events.

    Sponsored by: MSA The Safety Company Logo
6:00 AM
  1. Registration
    Indiana Convention Center
    660 mins
6:30 AM
  1. FDIC Bus Loading
    Indiana Convention Center, Wabash W Lobby
    30 mins

    6:30 AM

     

7:30 AM
  1. Indiana Convention Center
    570 mins

    7:30 AM - 5:00 PM

    International Tall Building/High Rise Conference is making its U.S. debut with a three-day conference on April 15-17th.

    The event, recognized by the Institution of Fire Engineers (IFE), will bring delegates together with speakers from around the world to provide valuable insights into current best practices, tall building fire safety innovation, and relevant high-fire safety issues. 

    This will mark the 8th edition of the Tall Building Fire Safety Conference, with previous events featuring many of the leading thinkers on high-rise fire safety. Previous conferences attracted delegates from 22 countries and included representation from architecture, insurance, building control, construction, fire product manufacturers, and firefighters.

    Not included with FDIC badge; additional registration required.

    LEARN MORE

8:00 AM
  1. Hands-on Training (H.O.T.) Evolutions
    Offsite
    540 mins

    8:00 AM - 5:00 PM

    Hands-on Training (H.O.T.) Evolutions at FDIC International are something you must experience to fully appreciate. These aren’t your “weekend training events” commonly popping up around the country. They cover the latest technology and techniques in the fire service, instructed by key players within the industry. 

    LEARN MORE

    $$: additional cost

  2. Women in Fire Conference
    Indiana Convention Center
    555 mins

    8:00 AM - 5:15 PM

    Women in Fire Conference is back again at FDIC International. This conference will begin with an Opening Ceremony, followed by a lineup of educational classes that provide training, support, and advocacy for women in the fire service.

    LEARN MORE

    $$additional cost

  3. Workshops
    Indiana Convention Center
    570 mins

    8:00 AM - 5:30 PM

    Workshops feature both 4-hour and 8-hour formats that provide an in-depth look at specific topics, covering new areas of interest within the fire service, as well as traditional training topics. Choose from a variety of topics and prepare to walk away with new insights, ideas and approaches.

    LEARN MORE

    $$additional cost

9:00 AM
  1. Fire Engineering Bookstore
    Booth 11051 (Hoosier Hallway), Indiana Convention Center
    480 mins

    9:00 AM - 5:00 PM

    Don't miss our author signing, new books, and exclusive show discount (30%)!* 

    *Excludes new titles.

12:00 PM
  1. FDIC Bus Loading
    Indiana Convention Center, Wabash W Lobby
    30 mins

    12:00 PM

6:00 AM
  1. Registration
    Indiana Convention Center
    660 mins
6:30 AM
  1. FDIC Bus Loading
    Indiana Convention Center, Wabash W Lobby
    60 mins

    6:30 AM

     

7:00 AM
  1. JEMS Innovation Summit
    JW Marriott
    675 mins

    7:00 AM - 6:15 PM

    **By Invitation Only

    The JEMS Innovation Summit is a platform for peer-to-peer interaction among senior leaders in EMS. This is an intimate, highly focused event, and every facet of it is designed to spark new ideas, perspectives, and connections.

    LEARN MORE

  2. Metro Officers Innovation Briefing
    JW Marriott
    675 mins

    7:00 AM - 6:15 PM

    **By Invitation Only

    The Metro Officers Innovation Briefing is a platform for peer-to-peer interaction among high-ranking division officers in the fire & rescue service. This is an intimate, highly focused event, and every facet is designed to spark new ideas, perspectives, and connections.

    LEARN MORE

7:30 AM
  1. Indiana Convention Center
    570 mins

    7:30 AM - 5:00 PM

    International Tall Building/High Rise Conference is making its U.S. debut with a three-day conference on April 15-17th.

    The event, recognized by the Institution of Fire Engineers (IFE), will bring delegates together with speakers from around the world to provide valuable insights into current best practices, tall building fire safety innovation, and relevant high-fire safety issues. 

    This will mark the 8th edition of the Tall Building Fire Safety Conference, with previous events featuring many of the leading thinkers on high-rise fire safety. Previous conferences attracted delegates from 22 countries and included representation from architecture, insurance, building control, construction, fire product manufacturers, and firefighters.

    Not included with FDIC badge; additional registration required.

    LEARN MORE

8:00 AM
  1. HOT Evolutions
    Offsite
    540 mins

    8:00 AM - 5:00 PM

    Hands-on Training (H.O.T.) Evolutions at FDIC International are something you must experience to fully appreciate. These aren’t your “weekend training events” commonly popping up around the country. They cover the latest technology and techniques in the fire service, instructed by key players within the industry. 

    LEARN MORE

    $$additional cost

  2. Workshops
    Indiana Convention Center
    570 mins

    8:00 AM - 5:30 PM

    Workshops feature both 4-hour and 8-hour formats that provide an in-depth look at specific topics, covering new areas of interest within the fire service, as well as traditional training topics. Choose from a variety of topics and prepare to walk away with new insights, ideas and approaches.

    LEARN MORE

    $$additional cost

9:00 AM
  1. Fire Engineering Bookstore
    Booth 11051 (Hoosier Hallway), Indiana Convention Center
    480 mins

    9:00 AM - 5:00 PM

    Don't miss our author signing, new books, and exclusive show discount (30%)!* 

    *Excludes new titles.

11:00 AM
  1. 2024 Firefighter Challenge
    Outdoor Exhibits & Demo Area
    120 mins

    11:00 AM  |  OPEN PRACTICE

    Register now to compete in the most exciting fire-themed sporting event of its kind, the TFT® Firefighter Challenge Championship Series. Choose from one of five categories: Individual, Tandem, Fire Dept. Relay, Hybrid Relay, or Fire Dept. Showdown. Firefighters under the age of 40 who are competing in the Individual Category will be placed into one of three divisions based on their final run time. Come see what everyone is talking about as members of the SERVPRO® FCL: Firefighter Challenge League, enter the LION® Arena of the Brave to showcase the strength and readiness of the global fire service. Learn more by downloading our Guide to the Challenge below.

    SIGN UP NOW

12:00 PM
  1. FDIC Bus Loading
    Indiana Convention Center, Wabash W Lobby
    30 mins

    12:00 PM 

1:00 PM
  1. JW Marriott
    240 mins

    1:00 PM - 5:00 PM

    Join the Aircraft Rescue & Fire Fighting Working Group (ARFFWG) as we proudly host the inaugural Aircraft Fire and Rescue Summit @ FDIC International. It's your chance to take your skills to new heights, build valuable connections, and gain the knowledge you need to ensure the safety of your community. 

    This invitation-only event is an intimate, highly focused gathering, where every facet is designed to spark new ideas, perspectives, and connections. ** No cost to attend.  Maximum of one officer per fire department and one senior leader per airport.

    LEARN MORE

  2. 2024 Firefighter Challenge
    Outdoor Exhibits & Demo Area
    300 mins

    1:00 PM - 6:00 PM  |  INDIVIDUAL CATEGORY QUALIFYING ROUND

    Register now to compete in the most exciting fire-themed sporting event of its kind, the TFT® Firefighter Challenge Championship Series. Choose from one of five categories: Individual, Tandem, Fire Dept. Relay, Hybrid Relay, or Fire Dept. Showdown. Firefighters under the age of 40 who are competing in the Individual Category will be placed into one of three divisions based on their final run time. Come see what everyone is talking about as members of the SERVPRO® FCL: Firefighter Challenge League, enter the LION® Arena of the Brave to showcase the strength and readiness of the global fire service. Learn more by downloading our Guide to the Challenge below.

    SIGN UP NOW

     

7:00 AM
  1. Room 238/239
    90 mins
  2. Registration
    Indiana Convention Center and Lucas Oil Stadium
    660 mins

    7:00 AM - 6:00 PM

    VIEW REGISTRATION PACKAGE OPTIONS

     

  3. JEMS Innovation Summit
    JW Marriott
    660 mins

    7:00 AM - 6:00 PM

    **By Invitation Only

    The JEMS Innovation Summit is a platform for peer-to-peer interaction among senior leaders in EMS. This is an intimate, highly focused event, and every facet of it is designed to spark new ideas, perspectives, and connections.

    LEARN MORE

  4. Metro Officers Innovation Briefing
    JW Marriott
    660 mins

    7:00 AM - 6:00 PM

    **By Invitation Only

    The Metro Officers Innovation Briefing is a platform for peer-to-peer interaction among high-ranking division officers in the fire & rescue service. This is an intimate, highly focused event, and every facet is designed to spark new ideas, perspectives, and connections.

    LEARN MORE

7:30 AM
  1. 2024 Firefighter Challenge
    Outdoor Exhibits & Demo Area
    30 mins

    7:30 AM  |  OPEN PRACTICE

    Register now to compete in the most exciting fire-themed sporting event of its kind, the TFT® Firefighter Challenge Championship Series. Choose from one of five categories: Individual, Tandem, Fire Dept. Relay, Hybrid Relay, or Fire Dept. Showdown. Firefighters under the age of 40 who are competing in the Individual Category will be placed into one of three divisions based on their final run time. Come see what everyone is talking about as members of the SERVPRO® FCL: Firefighter Challenge League, enter the LION® Arena of the Brave to showcase the strength and readiness of the global fire service. Learn more by downloading our Guide to the Challenge below.

    SIGN UP NOW

  2. Indiana Convention Center
    570 mins

    7:30 AM - 5:00 PM

    International Tall Building/High Rise Conference is making its U.S. debut with a three-day conference on April 15-17th.

    The event, recognized by the Institution of Fire Engineers (IFE), will bring delegates together with speakers from around the world to provide valuable insights into current best practices, tall building fire safety innovation, and relevant high-fire safety issues. 

    This will mark the 8th edition of the Tall Building Fire Safety Conference, with previous events featuring many of the leading thinkers on high-rise fire safety. Previous conferences attracted delegates from 22 countries and included representation from architecture, insurance, building control, construction, fire product manufacturers, and firefighters.

    Not included with FDIC badge; additional registration required.

    LEARN MORE

8:00 AM
  1. 2024 Firefighter Challenge
    Outdoor Exhibits & Demo Area
    540 mins

    8:00 AM - 5:00 PM  |  INDIVIDUAL CATEGORY QUALIFYING ROUND

    Register now to compete in the most exciting fire-themed sporting event of its kind, the TFT® Firefighter Challenge Championship Series. Choose from one of five categories: Individual, Tandem, Fire Dept. Relay, Hybrid Relay, or Fire Dept. Showdown. Firefighters under the age of 40 who are competing in the Individual Category will be placed into one of three divisions based on their final run time. Come see what everyone is talking about as members of the SERVPRO® FCL: Firefighter Challenge League, enter the LION® Arena of the Brave to showcase the strength and readiness of the global fire service. Learn more by downloading our Guide to the Challenge below.

    SIGN UP NOW

8:30 AM
  1. Opening Ceremony Part 1
    Indiana Convention Center - Sagamore Ballroom
    90 mins

    8:30 AM - 10:00 AM

    Sponsor:

    TenCate

    LEARN MORE

9:00 AM
  1. Fire Engineering Bookstore
    Booth 11051 (Hoosier Hallway), Indiana Convention Center
    480 mins

    9:00 AM - 5:00 PM

    Don't miss our author signing, new books, and exclusive show discount (30%)!* 

    *Excludes new titles.

10:30 AM
  1. JW Marriott
    390 mins

    10:30 AM - 5:00 PM

    Join the Aircraft Rescue & Fire Fighting Working Group (ARFFWG) as we proudly host the inaugural Aircraft Fire and Rescue Summit @ FDIC International. It's your chance to take your skills to new heights, build valuable connections, and gain the knowledge you need to ensure the safety of your community. 

    This invitation-only event is an intimate, highly focused gathering, where every facet is designed to spark new ideas, perspectives, and connections. ** No cost to attend.  Maximum of one officer per fire department and one senior leader per airport.

    LEARN MORE

  2. Classroom Sessions
    Indiana Convention Center and Lucas Oil Stadium
    525 mins

    10:30 AM - 7:15 PM

    FDIC International offers more ways than ever to learn the latest tactics, techniques and technologies designed to take your knowledge to the next level.

    LEARN MORE

12:00 PM
  1. 300 mins

    12:00 PM - 5:00 PM

    JEMS Clinical Competition teams* will participate in the JEMS Clinical Competition Preliminary Competition to determine the top 3 teams who will compete on Thursday in the Final Round Competition.

    LEARN MORE

    *The Preliminary Competition is not open to the public; teams must be signed up in advance. Visit the link above to sign up!

5:00 PM
  1. Indy Metro F.O.O.L.S. Brotherhood Bash
    Nevermore Union Station 302 S. Meridian Street
    120 mins

    5:00 PM

    $10 donation at the door. Must be 21 to enter. Doors open at 1700 hours. Brought to you by the Indy Metro F.O.O.L.S. and FDIC International.

7:00 AM
  1. 2024 Firefighter Challenge
    Outdoor Exhibits & Demo Area
    90 mins

    7:00 AM  |  OPEN PRACTICE

    Register now to compete in the most exciting fire-themed sporting event of its kind, the TFT® Firefighter Challenge Championship Series. Choose from one of five categories: Individual, Tandem, Fire Dept. Relay, Hybrid Relay, or Fire Dept. Showdown. Firefighters under the age of 40 who are competing in the Individual Category will be placed into one of three divisions based on their final run time. Come see what everyone is talking about as members of the SERVPRO® FCL: Firefighter Challenge League, enter the LION® Arena of the Brave to showcase the strength and readiness of the global fire service. Learn more by downloading our Guide to the Challenge below.

    SIGN UP NOW

  2. Room 238/239
    90 mins
7:30 AM
  1. Registration
    Indiana Convention Center and Lucas Oil Stadium
    600 mins
8:30 AM
  1. Opening Ceremony Part 2
    Indiana Convention Center - Sagamore Ballroom
    90 mins

    8:30 AM - 10:00 AM

    Sponsor:

    TenCate

    LEARN MORE

  2. 2024 Firefighter Challenge
    Outdoor Exhibits & Demo Area
    180 mins

    8:30 AM - 11:30 AM  |  TANDEM CATEGORY CHAMPIONSHIP

    Register now to compete in the most exciting fire-themed sporting event of its kind, the TFT® Firefighter Challenge Championship Series. Choose from one of five categories: Individual, Tandem, Fire Dept. Relay, Hybrid Relay, or Fire Dept. Showdown. Firefighters under the age of 40 who are competing in the Individual Category will be placed into one of three divisions based on their final run time. Come see what everyone is talking about as members of the SERVPRO® FCL: Firefighter Challenge League, enter the LION® Arena of the Brave to showcase the strength and readiness of the global fire service. Learn more by downloading our Guide to the Challenge below.

    SIGN UP NOW

     

9:00 AM
  1. Fire Engineering Bookstore
    Booth 11051 (Hoosier Hallway), Indiana Convention Center
    480 mins

    9:00 AM - 5:00 PM

    Don't miss our author signing, new books, and exclusive show discount (30%)!* 

    *Excludes new titles.

10:00 AM
  1. The HEAT Competition
    Outdoor Exhibits & Demo Area
    120 mins

    10:00 AM  |  HELICOPTER CRASH

    The HEAT is a multi-vendor, multi-track exhibition - please join us and prepare to be impressed by cutting-edge apparatus and equipment, heart-pumping emergency scenarios, thrilling firefights, and lifelike training props that will leave you in awe. With so much excitement on offer, you won't want to miss a moment of this thrilling adventure.

  2. FDIC Exhibit Hall
    Lucas Oil Stadium/Connector
    450 mins

    10:00 AM - 5:30 PM

    VIEW 2024 EXHIBITOR LIST

  3. LOS Experience
    Lucas Oil Stadium
    450 mins

    10:00 AM - 5:30 PM

    This immersive experience in Lucas Oil is at the core of FDIC's critical mission 'to train' fire and EMS professionals worldwide. The experience is broken out into activations, carefully designed to deconstruct live-action scenarios to enhance firefighter and EMS professionals' skills and prepare them for the future. From cutting-edge equipment to state-of-the-art devices, attendees will have access to the best resources at their fingertips.

    Title Sponsors:

    3AM logoVerizon FrontlineFIRSTNET Build with AT&T Logo  iSimulate Logo

    LEARN MORE

     

10:30 AM
  1. Classroom Sessions
    Indiana Convention Center and Lucas Oil Stadium
    405 mins

    10:30 AM - 5:15 PM

    FDIC International offers more ways than ever to learn the latest tactics, techniques and technologies designed to take your knowledge to the next level.

    LEARN MORE

11:00 AM
  1. Exhibit Hall
    Indiana Convention Center and Outdoor Exhibits & Demo Area
    390 mins

    11:00 AM - 5:30 PM

    VIEW 2024 EXHIBITOR LIST

12:00 PM
  1. 2024 Firefighter Challenge
    Outdoor Exhibits & Demo Area
    330 mins

    12:00 PM  |  RELAY CATEGORY CHAMPIONSHIP & AWARD CEREMONY FOR TANDEM & RELAY CATEGORIES

    Register now to compete in the most exciting fire-themed sporting event of its kind, the TFT® Firefighter Challenge Championship Series. Choose from one of five categories: Individual, Tandem, Fire Dept. Relay, Hybrid Relay, or Fire Dept. Showdown. Firefighters under the age of 40 who are competing in the Individual Category will be placed into one of three divisions based on their final run time. Come see what everyone is talking about as members of the SERVPRO® FCL: Firefighter Challenge League, enter the LION® Arena of the Brave to showcase the strength and readiness of the global fire service. Learn more by downloading our Guide to the Challenge below.

    SIGN UP NOW

  2. Outdoor Exhibits & Demo Area
    330 mins

    12:00 PM  |  VEHICLE & PRESSURE VESSEL INCIDENT

    The HEAT is a multi-vendor, multi-track exhibition - please join us and prepare to be impressed by cutting-edge apparatus and equipment, heart-pumping emergency scenarios, thrilling firefights, and lifelike training props that will leave you in awe. With so much excitement on offer, you won't want to miss a moment of this thrilling adventure.

1:00 PM
  1. 135 mins

    1:00 PM - 3:15 PM

    The top 3 teams will participate in fast-paced, high-energy scenario that requires you to think on your feet like you would during the first 10 minutes of a real incident.

    LEARN MORE
6:00 PM
  1. 2024 FDIC FCSN 5 Alarm 5K Run to Remember
    White River State Park
    0 mins

    6:00 PM

    The 2024 5 ALARM 5k Run to Remember is dedicated to Chief Bobby Halton, a humble servant to the Firefighter Cancer Support Network (FCSN), first as a friend, mentor, and advocate. Join us in celebrating his life by helping others that are facing a cancer battle. The race is open to everyone, and offers a flat, fast and closed course (no traffic crossings) that winds around the beautiful Indianapolis Canal. Participants have the option to be timed, and are guaranteed a shirt if registered by Tuesday, April 16!

    The top fundraiser will be awarded the Bobby Halton Award.

    SIGN UP NOW

7:00 PM
  1. Stop, Drop, Rock 'n' Roll
    Indiana Roof Ballroom, 140 West Washington Street
    240 mins

    Over the past 20 years, Stop, Drop, Rock ‘n’ Roll has played an important part in honoring America’s fallen firefighters. It is a chance for firefighters to give back to the fire service and have fun at the same time. Through a small donation, you help the National Fallen Firefighters Foundation honor and support the families of firefighters who have died in the line of duty. Join us for great food, entertainment, and live and silent auctions!

    Purchase tickets

7:00 AM
  1. 2024 Firefighter Challenge
    Outdoor Exhibits & Demo Area
    90 mins

    7:00 AM  |  OPEN PRACTICE

    Register now to compete in the most exciting fire-themed sporting event of its kind, the TFT® Firefighter Challenge Championship Series. Choose from one of five categories: Individual, Tandem, Fire Dept. Relay, Hybrid Relay, or Fire Dept. Showdown. Firefighters under the age of 40 who are competing in the Individual Category will be placed into one of three divisions based on their final run time. Come see what everyone is talking about as members of the SERVPRO® FCL: Firefighter Challenge League, enter the LION® Arena of the Brave to showcase the strength and readiness of the global fire service. Learn more by downloading our Guide to the Challenge below.

    SIGN UP NOW

8:00 AM
  1. Registration
    Indiana Convention Center and Lucas Oil Stadium
    540 mins
8:30 AM
  1. 2024 Firefighter Challenge
    Outdoor Exhibits & Demo Area
    210 mins

    8:30 AM - 12:00 PM  |  INDIVIDUAL CATEGORY CHAMPIONSHIP FINALE

    Register now to compete in the most exciting fire-themed sporting event of its kind, the TFT® Firefighter Challenge Championship Series. Choose from one of five categories: Individual, Tandem, Fire Dept. Relay, Hybrid Relay, or Fire Dept. Showdown. Firefighters under the age of 40 who are competing in the Individual Category will be placed into one of three divisions based on their final run time. Come see what everyone is talking about as members of the SERVPRO® FCL: Firefighter Challenge League, enter the LION® Arena of the Brave to showcase the strength and readiness of the global fire service. Learn more by downloading our Guide to the Challenge below.

    SIGN UP NOW

  2. Classroom Sessions
    Indiana Convention Center and Lucas Oil Stadium
    225 mins

    8:30 AM - 12:15 PM

    FDIC International offers more ways than ever to learn the latest tactics, techniques and technologies designed to take your knowledge to the next level.

    LEARN MORE

9:00 AM
  1. FDIC Exhibit Hall
    Lucas Oil Stadium/Connector
    480 mins

    9:00 AM - 5:00 PM

    VIEW 2024 EXHIBITOR LIST

  2. Fire Engineering Bookstore
    Booth 11051 (Hoosier Hallway), Indiana Convention Center
    480 mins

    9:00 AM - 5:00 PM

    Don't miss our author signing, new books, and exclusive show discount (30%)!* 

    *Excludes new titles.

  3. LOS Experience
    Lucas Oil Stadium
    480 mins

    9:00 AM - 5:00 PM

    This immersive experience in Lucas Oil is at the core of FDIC's critical mission 'to train' fire and EMS professionals worldwide. The experience is broken out into activations, carefully designed to deconstruct live-action scenarios to enhance firefighter and EMS professionals' skills and prepare them for the future. From cutting-edge equipment to state-of-the-art devices, attendees will have access to the best resources at their fingertips.

    Title Sponsors:

    3AM logoVerizon FrontlineFIRSTNET Build with AT&T Logo  iSimulate Logo

    LEARN MORE

10:00 AM
  1. The HEAT Competition
    Outdoor Exhibits & Demo Area
    120 mins

    10:00 AM  |  HELICOPTER CRASH

    The HEAT is a multi-vendor, multi-track exhibition - please join us and prepare to be impressed by cutting-edge apparatus and equipment, heart-pumping emergency scenarios, thrilling firefights, and lifelike training props that will leave you in awe. With so much excitement on offer, you won't want to miss a moment of this thrilling adventure.

  2. Exhibit Hall
    Indiana Convention Center and Outdoor Exhibits & Demo Area
    420 mins

    10:00 AM - 5:00 PM

     

    VIEW 2024 EXHIBITOR LIST

     

12:00 PM
  1. Outdoor Exhibits & Demo Area
    300 mins

    12:00 PM  |  VEHICLE & PRESSURE VESSEL INCIDENT

    The HEAT is a multi-vendor, multi-track exhibition - please join us and prepare to be impressed by cutting-edge apparatus and equipment, heart-pumping emergency scenarios, thrilling firefights, and lifelike training props that will leave you in awe. With so much excitement on offer, you won't want to miss a moment of this thrilling adventure.

  2. 2024 Firefighter Challenge
    Outdoor Exhibits & Demo Area
    330 mins

    12:00 PM  |  AWARDS CEREMONY FOR INDIVIDUAL AND FD SHOWDOWN CATEGORIES

    Register now to compete in the most exciting fire-themed sporting event of its kind, the TFT® Firefighter Challenge Championship Series. Choose from one of five categories: Individual, Tandem, Fire Dept. Relay, Hybrid Relay, or Fire Dept. Showdown. Firefighters under the age of 40 who are competing in the Individual Category will be placed into one of three divisions based on their final run time. Come see what everyone is talking about as members of the SERVPRO® FCL: Firefighter Challenge League, enter the LION® Arena of the Brave to showcase the strength and readiness of the global fire service. Learn more by downloading our Guide to the Challenge below.

    SIGN UP NOW

1:30 PM
  1. 9/11 Memorial Stair Climb
    Lucas Oil Stadium/Connector
    0 mins

    1:30 PM

    The 9/11 Memorial Stair Climb is not a race but an opportunity to honor and remember the 343 FDNY members who selflessly gave their lives so that others might live. Fire service members across the United States convene in high-rise buildings to climb 110 stories as a tribute to their fallen brothers.

    REGISTER NOW

5:15 PM
  1. Pumper Pull Team Challenge
    0 mins
    5:15 PM

    Teams of firefighters compete in a test of brawn and teamwork. Teams interested in competing should call Local 416 at (317) 262-5161 for more information. After the competition, stay for the Union Hall Open House, immediately to follow.
  2. Indianapolis Firefighters' Open House
    Union Hall, 748 Massachusetts Ave
    285 mins

    5:15 PM - 10:00 PM

    Come and renew acquaintances with the Indianapolis firefighters at the Union Hall. Plenty of great food and refreshments will be served. Transportation will be provided to and from the Convention Center beginning at 5:15 PM until 10:00 PM.

8:00 AM
  1. Registration
    Indiana Convention Center and Lucas Oil Stadium
    300 mins
9:00 AM
  1. Exhibit Hall
    Indiana Convention Center, Lucas Oil Stadium/Connector, Outdoor Exhibits & Demo Area
    240 mins

    9:00 AM - 1:00 PM

    VIEW 2024 EXHIBITOR LIST

  2. LOS Experience
    Lucas Oil Stadium
    240 mins

    9:00 AM - 1:00 PM

    This immersive experience in Lucas Oil is at the core of FDIC's critical mission 'to train' fire and EMS professionals worldwide. The experience is broken out into activations, carefully designed to deconstruct live-action scenarios to enhance firefighter and EMS professionals' skills and prepare them for the future. From cutting-edge equipment to state-of-the-art devices, attendees will have access to the best resources at their fingertips.

    Title Sponsors:

    3AM logoVerizon FrontlineFIRSTNET Build with AT&T Logo  iSimulate Logo

    LEARN MORE

  3. Fire Engineering Bookstore
    Booth 12019 (Hoosier Hallway), Indiana Convention Center
    270 mins

    9:00 AM - 1:30 PM

    Don't miss our author signing, new books, and exclusive show discount (30%)!* 

    *Excludes new titles.

10:00 AM
  1. The HEAT Competition
    Outdoor Exhibits & Demo Area
    120 mins

    10:00 AM  |  HELICOPTER CRASH

    The HEAT is a multi-vendor, multi-track exhibition - please join us and prepare to be impressed by cutting-edge apparatus and equipment, heart-pumping emergency scenarios, thrilling firefights, and lifelike training props that will leave you in awe. With so much excitement on offer, you won't want to miss a moment of this thrilling adventure.

12:00 PM
  1. Outdoor Exhibits & Demo Area
    60 mins

    12:00 PM  |  VEHICLE & PRESSURE VESSEL INCIDENT

    The HEAT is a multi-vendor, multi-track exhibition - please join us and prepare to be impressed by cutting-edge apparatus and equipment, heart-pumping emergency scenarios, thrilling firefights, and lifelike training props that will leave you in awe. With so much excitement on offer, you won't want to miss a moment of this thrilling adventure.